# SDR VTZA96428

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6423 - IAD-ROC - DURING TAXI, EXPERIENCED A LT STALL SYSTEM THAT WOULD NOT TEST ON THE GROUND.  A/C RETURNED TO THE GATE WHERE THE MX TECHS FOUND THE LT LIFT TRANSDUCER TO BE INOPERATIVE.  REPLACED AND TESTED THE LT LIFT TRANSDUCER IAW MX PROCEDURES.  A/C WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
